# SDR JKIR2012010619587

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: General aviation
- Filed by: National Jets Maintenance LLC, repair station JKIR235M
- Aircraft: N754WS
- Make and model: Lear 35A
- Aircraft serial: 197
- Aircraft time: 26,574 hours, 21,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2307003
- Condition: Corroded
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NLG EXTEND ALUMINUM HYD LINE AT FRAME 9L, STRINGER 19, RUPTURED DUE TO INTERNAL CORROSION.  THIS CAUSED ACFT TO LOSE HYD PRESSURE IN-FLIGHT.  ACFT LANDED WITHOUT INCIDENT.
